# SDR USAA2010120192718

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 52,091 hours, 19,499 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3002127A
- Part serial: A1780
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - DELAMINATION ON LOWER SIDE OF NR 5 SLAT WEDGE 16 INCHES OUTBOARD FROM INBOARD END.  REPAIRED NR 5 SLAT WEDGE IAW B757 SRM 51-70-10.
